Alert archive / Iowa / Flash Flood Warnings in 2016

Flash Flood Warning 20, NWS Quad Cities, IA

August 11, 2016Linn County, Iowa

NWS Quad Cities, IA issued this flash flood warning at Aug 11, 2016, 7:48 PM CDT for Linn County, Iowa. It was in force for 3 hr. 6 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Aug 11, 2016, 7:48 PM CDT (00:48 UTC)
Expired
Aug 11, 2016, 10:45 PM CDT
In force
3 hr
Issued by
NWS Quad Cities, IA
Area
Storm-based polygon
Flood severity
None

County Linn County, IA

The radar

The Quad Cities radar (KDVN), 96 km from the middle of the area, began a volume at 00:46 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Aug 11, 7:48 PM CDTHEAVY RAIN 1.022 Nne Cedar Rapids, IA
Aug 11, 7:49 PM CDTHEAVY RAIN 11 Sse Cedar Rapids, IAIN 35 MINUTES
Aug 11, 8:04 PM CDTFLASH FLOOD1 Sse Cedar Rapids, IALOCAL MEDIA REPORTED A CAR HAD STALLED OUT IN HIGH WATER OVER THE ROAD. THE OCCUPANTS HAD TO BE HELPED TO SAFETY.
Aug 11, 8:22 PM CDTHEAVY RAIN 1.41 Nnw Ely, IAMEASURED BY A HOME WEATHER STATION.
Aug 11, 8:45 PM CDTHEAVY RAIN 21 Sse Cedar Rapids, IAMODERATE TO HEAVY RAIN CONTINUES. TYPICAL PONDING OF WATER IN LOW LYING AREAS. NO SIGNFICANT WATER ISSUES YET.
Aug 11, 9:58 PM CDTHEAVY RAIN 2.751 Sse Cedar Rapids, IA1.00 INCHES IN THE LAST HOUR.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 16 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Davenport, (KDVN), launched 00:00Z, 0.8 hours before the alert went out and 101 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Davenport, at 00:00Z on 2016-08-12Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1433 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Davenport, at 00:00Z on 2016-08-12The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 117 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1433 J/kg
Mixed-layer CIN
-78 J/kg
Mixed-layer LCL
1263 m above ground
0-6 km bulk shear
17 kt
0-1 km storm-relative helicity
117 m²/s²
0-3 km storm-relative helicity
158 m²/s²
Significant tornado parameter
0.2
Supercell composite
5.6

Open this sounding in Storm Lab

The text

As transmitted.

473 
WGUS53 KDVN 120048
FFWDVN
IAC113-120345-
/O.NEW.KDVN.FF.W.0020.160812T0048Z-160812T0345Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE QUAD CITIES IA/IL
748 PM CDT THU AUG 11 2016

THE NATIONAL WEATHER SERVICE IN THE QUAD CITIES HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  SOUTHERN LINN COUNTY IN EAST CENTRAL IOWA...

* UNTIL 1045 PM CDT

* AT 746 PM CDT...DOPPLER RADAR INDICATED THUNDERSTORMS PRODUCING
  HEAVY RAIN ACROSS THE WARNED AREA. ONE TO TWO INCHES OF RAIN HAS
  ALREADY FALLEN...WITH AN ADDITIONAL ONE TO TWO INCHES POSSIBLE
  THROUGH 9 PM. FLASH FLOODING IS EXPECTED TO BEGIN SHORTLY.

* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
  CEDAR RAPIDS...MARION...HIAWATHA...MOUNT VERNON...ROBINS...LISBON...
  FAIRFAX...ELY...SPRINGVILLE...SHUEYVILLE...BERTRAM...MORGAN CREEK PARK...
  PARALTA...PALISADES-KEPLER STATE PARK...SQUAW CREEK PARK...CEDAR
  RAPIDS MUNICIPAL AIRPORT AND MARION AIRPORT.

URBAN AREAS WILL BE ESPECIALLY IMPACTED DUE TO THE EXTREME RAINFALL
RATES AND RAPID RUNOFF. BE PREPARED FOR SIGNIFICANT PONDING OF WATER
ON STREETS AND ROADS.

THIS INCLUDES INTERSTATE 380 BETWEEN MILE MARKERS 12 AND 29.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...URBAN AREAS...HIGHWAYS...STREETS AND UNDERPASSES AS
WELL AS OTHER DRAINAGE AREAS AND LOW LYING SPOTS.

&&

LAT...LON 4210 9175 4207 9137 4186 9137 4186 9183

$$

RP KINNEY
2 follow-up statements
963 
WGUS73 KDVN 120133
FFSDVN

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE QUAD CITIES IA/IL
833 PM CDT THU AUG 11 2016

IAC113-120345-
/O.CON.KDVN.FF.W.0020.000000T0000Z-160812T0345Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
LINN IA-
833 PM CDT THU AUG 11 2016

...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1045 PM CDT FOR
SOUTHERN LINN COUNTY...

AT 828 PM CDT...LOCAL LAW ENFORCEMENT REPORTED FLASH FLOODING IN CEDAR
RAPIDS...THAT NECESSITATED WATER RESCUES. 2 TO 3 INCHES OF RAIN HAS ALREADY
FALLEN...AND THE SOUTHERN PART OF CEDAR RAPIDS COULD RECEIVE ANOTHER INCH
THROUGH 930 PM.

SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
CEDAR RAPIDS...MARION...HIAWATHA...MOUNT VERNON...ROBINS...LISBON...
FAIRFAX...ELY...SPRINGVILLE...SHUEYVILLE...BERTRAM...MORGAN CREEK PARK...
PARALTA...PALISADES-KEPLER STATE PARK...SQUAW CREEK PARK...CEDAR RAPIDS
MUNICIPAL AIRPORT AND MARION AIRPORT.

AGAIN...LAW ENFORCEMENT IS REPORTING WATER RESCUES IN CEDAR RAPIDS DUE TO
FLASH FLOODING. REMAIN ALERT FOR SIGNIFICANT PONDING WATER ON STREETS AND
ROADS...AND DO NOT ATTEMPT TO DRIVE THROUGH WATER OF ANY DEPTH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...URBAN AREAS...HIGHWAYS...STREETS AND UNDERPASSES AS
WELL AS OTHER DRAINAGE AREAS AND LOW LYING SPOTS.

&&

LAT...LON 4210 9175 4207 9137 4186 9137 4186 9183

$$

RP KINNEY
558 
WGUS73 KDVN 120340
FFSDVN

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE QUAD CITIES IA/IL
1040 PM CDT THU AUG 11 2016

IAC113-120348-
/O.EXP.KDVN.FF.W.0020.000000T0000Z-160812T0345Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
LINN IA-
1040 PM CDT THU AUG 11 2016

...THE FLASH FLOOD WARNING FOR SOUTHERN LINN COUNTY WILL EXPIRE AT
1045 PM CDT...

THE FLASH FLOOD WARNING HAS BEEN REPLACED BY ANOTHER FLASH FLOOD WARNING IN 
EFFECT FOR THE AREA UNTIL 330 AM CDT. 

ADDITIONAL HEAVY RAIN CONTINUES ACROSS SOUTHERN LINN COUNTY WITH A CONTINUED
THREAT FOR FLASH FLOODING OVERNIGHT. LAW ENFORCEMENT REPORTED SOME STRANDED
VEHICLES EARLIER THIS EVENING IN CEDAR RAPIDS.

LAT...LON 4210 9175 4207 9137 4186 9137 4186 9183

$$

RP KINNEY

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Quad Cities, IA wrote its last area forecast discussion before this flash flood warning went out at Aug 11, 6:13 PM CDT, 1 hour 35 minutes earlier.

Area forecast discussion, Aug 11, 6:13 PM CDT, 1 hour 35 minutes before
Area Forecast Discussion
National Weather Service Quad Cities IA IL
613 PM CDT THU AUG 11 2016

...AVIATION UPDATE...

.SYNOPSIS...
Issued at 330 PM CDT Thu Aug 11 2016

Cold front extended from northern WI to nw KS with dewpoints south
of the front in the mid to upper 70s with temperatures in the 80s
and 90s. Low level moisture transport from the southwest continued
to feed this hot and humid air into Iowa. PWAT's were around 2 inches.
The better low level convergence was over nw and nc IA where
thunderstorms continued to fester. Isolated storms were beginning
to re-develop in the dvn cwa. Rain cooled air was across portions
of our north where readings were in the upper 70s.

&&

.SHORT TERM...(This Evening through Friday)
ISSUED AT 330 PM CDT Thu Aug 11 2016

Headlines: Flash flood watch in effect for much of eastern IA and
nw IL through noon on Friday.

Tonight and Friday: Low level moisture transport will continue
from the southwest into the cwa. PWAT's will increase to nearly
2.5 inches which is at the max for August. Many past events with
this much moisture has led to serious flash flooding. With over an
inch of rain this morning in some locations that has moistened the
ground (antecedent condition). This will be the areas that will
be most susceptible to flash flooding. With the low level jet in
place, combined with a short wave arriving from the west, and a
cold front approaching from the northwest, this brings the decent
forcing to trigger the thunderstorms. The storms should increase
this evening and become widespread overnight into Friday morning.
Torrential rain is expected with these storms with rain amounts of
3 to 5 inches possible. If any storms repeat or backbuild over the
same locations then amounts could approach 7 inches in spots. The
storms will gradually diminish on Friday as the cold front sags
southeast across the cwa. Lows tonight will be in the lower 70s
with highs on Friday in the lower to mid 80s.

.LONG TERM...(Friday Night through Thursday)
ISSUED AT 330 PM CDT Thu Aug 11 2016

Mainly a dry northwest flow aloft sets up for much of the extended
with near normal temperatures. Highs will be in the lower to mid
80s with lows in the lower to mid 60s.

&&

.AVIATION...(For the 00Z TAFS through 00Z Friday Evening)
ISSUED AT 609 PM CDT Thu Aug 11 2016

Expecting widespread thunderstorms through much of the period,
with occasional IFR conditions in heavy rain. There may be a brief
lull in the activity late Friday morning before reintensification
Friday afternoon. 00Z TAFS aimed at capturing general trends with
ammendments handling near term trends.

&&

.DVN Watches/Warnings/Advisories...
IA...Flash Flood Watch through Friday morning for Benton-Buchanan-
     Cedar-Clinton-Delaware-Dubuque-Henry IA-Iowa-Jackson-
     Jefferson-Johnson-Jones-Keokuk-Linn-Louisa-Muscatine-Scott-
     Van Buren-Washington.

IL...Flash Flood Watch through Friday morning for Carroll-Henry IL-Jo
     Daviess-Mercer-Rock Island-Stephenson-Whiteside.

MO...NONE.
&&

SYNOPSIS...Haase
SHORT TERM...Haase
LONG TERM...Haase
AVIATION...RP Kinney
Hazardous weather outlook, Aug 11, 4:49 PM CDT, 2 hours 59 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
449 PM CDT THU AUG 11 2016

IAZ040>042-051>054-063>068-076>078-087>089-098-099-ILZ001-002-007-
009-015>018-024>026-034-035-MOZ009-010-122200-
BUCHANAN-DELAWARE-DUBUQUE-BENTON-LINN-JONES-JACKSON-IOWA-JOHNSON-
CEDAR-CLINTON-MUSCATINE-SCOTT-KEOKUK-WASHINGTON-LOUISA-JEFFERSON-
HENRY IA-DES MOINES-VAN BUREN-LEE-JO DAVIESS-STEPHENSON-CARROLL-
WHITESIDE-ROCK ISLAND-HENRY IL-BUREAU-PUTNAM-MERCER-HENDERSON-
WARREN-HANCOCK-MCDONOUGH-SCOTLAND-CLARK-
449 PM CDT THU AUG 11 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL
ILLINOIS...NORTHWEST ILLINOIS...WEST CENTRAL ILLINOIS...EAST
CENTRAL IOWA...NORTHEAST IOWA...SOUTHEAST IOWA AND NORTHEAST
MISSOURI.

.DAY ONE...TONIGHT

THUNDERSTORMS WITH HEAVY RAINFALL ARE POSSIBLE OVER THE ENTIRE
OUTLOOK AREA THROUGH TONIGHT. STRONG TO SEVERE THUNDERSTORMS ARE
ALSO POSSIBLE...MAINLY OVER PORTIONS OF EASTERN IOWA WHERE THE STORM
PREDICTION CENTER IS FORECASTING A SLIGHT RISK OF SEVERE STORMS.
DAMAGING WINDS WOULD BE THE MAIN THREAT IF SEVERE STORMS DEVELOP.
TONIGHT...WIDESPREAD THUNDERSTORMS ARE EXPECTED OVER
IOWA...WISCONSIN...AND NORTHERN ILLINOIS. TORRENTIAL RAINFALL IS
LIKELY IN SOME AREAS...AND FLASH FLOODING WILL BE POSSIBLE. THE AREA
WITH THE HIGHEST THREAT FOR SEEING THUNDERSTORMS WITH TORRENTIAL
RAINFALL WILL BE EASTERN IOWA AND NORTHERN ILLINOIS WHERE A FLASH
FLOOD WATCH HAS BEEN ISSUED.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

THUNDERSTORMS WILL BE SEEN ACROSS THE AREA ON FRIDAY AND FRIDAY
EVENING. AT THIS TIME NO SEVERE WEATHER IS EXPECTED. HOWEVER...
LOCALLY HEAVY RAINFALL WILL BE POSSIBLE FROM THE STRONGER STORMS.

THERE IS A LOW RISK OF THUNDERSTORMS ACROSS THE AREA ON TUESDAY AND
WEDNESDAY. IT IS TOO EARLY TO DETERMINE ANY SEVERE WEATHER THREAT.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS POSSIBLE TODAY AND TONIGHT. RAINFALL
REPORTS OVER AN INCH ARE APPRECIATED.

In the hours before

Special weather statement, Aug 11, 4:21 PM CDT, 3 hours 27 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
421 PM CDT THU AUG 11 2016

IAZ040-041-051-052-063-064-067-076>078-087>089-098-099-ILZ025-034-
035-MOZ009-010-120000-
BUCHANAN-DELAWARE-BENTON-LINN-IOWA-JOHNSON-MUSCATINE-KEOKUK-
WASHINGTON-LOUISA-JEFFERSON-HENRY IA-DES MOINES-VAN BUREN-LEE-
HENDERSON-HANCOCK-MCDONOUGH-SCOTLAND-CLARK-
INCLUDING THE CITIES OF...INDEPENDENCE...MANCHESTER...VINTON...
CEDAR RAPIDS...MARENGO...IOWA CITY...MUSCATINE...SIGOURNEY...
WASHINGTON...WAPELLO...FAIRFIELD...MOUNT PLEASANT...BURLINGTON...
KEOSAUQUA...FORT MADISON...OQUAWKA...CARTHAGE...MACOMB...
MEMPHIS...KAHOKA
421 PM CDT THU AUG 11 2016

...VERY WARM AND MUGGY INTO THE EARLY EVENING...

TEMPERATURES IN THE UPPER 80S TO LOWER 90S...COUPLED WITH
DEWPOINTS OF 75 TO 80...WILL CREATE PEAK HEAT INDICES IN THE UPPER
90S TO LOW 100S THROUGH EARLY EVENING. MUCH OF EASTERN IOWA INTO
WEST CENTRAL ILLINOIS WILL SEE THE MOST SEVERE CONDITIONS. THERE
IS AN INCREASED RISK FOR HEAT EXHAUSTION FOR THOSE WORKING OR
RECREATING OUTDOORS THIS AFTERNOON AND EVENING. CONDITIONS WILL
IMPROVE AFTER 7 PM AS TEMPERATURES SLOWLY FALL THROUGH THE 80S.

PLEASE USE EXTRA CAUTION IF YOU MUST BE OUTSIDE AND DRINK PLENTY
OF WATER. THOSE MOST SUSCEPTIBLE TO THE HEAT ARE YOUNG
CHILDREN...ELDERLY...AND PETS.

RP KINNEY
Local storm report, Aug 11, 4:34 PM CDT, 3 hours 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
434 PM CDT THU AUG 11 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1149 AM     TSTM WND DMG     W MOLINE                41.49N 90.49W
08/11/2016                   ROCK ISLAND        IL   PUBLIC

            2 TO 4 INCH LIMB DOWN. REPORT FROM SOCIAL MEDIA WAS
            DELAYED. THE TIME IS ESTIMATED USING RADAR.

&&

DC
Local storm report, Aug 11, 4:54 PM CDT, 2 hours 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
454 PM CDT THU AUG 11 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1154 AM     TSTM WND DMG     HILLSDALE               41.61N 90.18W
08/11/2016                   ROCK ISLAND        IL   PUBLIC

            12 INCH DIAMETER TREE KNOCKED DOWN...RELAYED BY BROADCAST
            MEDIA VIA TWITTER. TIME ESTIMATED USING RADAR.

&&

DC
Local storm report, Aug 11, 5:12 PM CDT, 2 hours 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
512 PM CDT THU AUG 11 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0509 PM     HEAVY RAIN       W WALCOTT               41.59N 90.78W
08/11/2016  M1.90 INCH       SCOTT              IA   PUBLIC

&&

DC
Local storm report, Aug 11, 6:53 PM CDT, 55 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
653 PM CDT THU AUG 11 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0652 PM     HEAVY RAIN       1 NE VINTON             42.17N 92.01W
08/11/2016  M1.30 INCH       BENTON             IA   TRAINED SPOTTER

            FELL IN 40 MINUTES

&&

DC
Special weather statement, Aug 11, 7:00 PM CDT, 48 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE QUAD CITIES IA/IL
700 PM CDT THU AUG 11 2016

ILC085-IAC011-019-031-045-055-061-095-097-103-105-113-120100-
JO
DAVIESS-CLINTON-DUBUQUE-JONES-JOHNSON-BUCHANAN-LINN-DELAWARE-JACKSON-
CEDAR-IOWA-BENTON-
700 PM CDT THU AUG 11 2016

...AN AREA OF STRONG THUNDERSTORMS WILL AFFECT PARTS OF EASTERN
IOWAINTO EXTREME NORTHWEST ILLINOIS THIS EVENING...

AT 652 PM CDT...STRONG THUNDERSTORMS WERE CONTINUING TO DEVELOP
AND AFFECT AREAS FROM VINTON AND INDEPENDENCE...TO MONTICELLO
AND DUBUQUE. STORMS WILL CONTINUE TO EXPAND SOUTHWARD THIS EVENING.

THE MAIN THREAT FROM THESE STORMS WILL BE VERY HEAVY
RAINFALL...WITH HOURLY RAINFALL AMOUNTS OF 1 TO 2 INCHES. ISOLATED
WIND GUSTS INEXCESS OF 40 MPH ARE ALSO POSSIBLE.

LOCATIONS IMPACTED INCLUDE...
CEDAR RAPIDS...DUBUQUE...MAQUOKETA...INDEPENDENCE...ANAMOSA...VINTON...
MANCHESTER...GALENA...MARENGO...MECHANICSVILLE...STANWOOD...MARION...
HIAWATHA...MOUNT VERNON...ASBURY...DYERSVILLE...MONTICELLO...ROBINS...
BELLE PLAINE AND JESUP.

THIS INCLUDES THE FOLLOWING HIGHWAYS...
 INTERSTATE 80 IN IOWA BETWEEN MILE MARKERS 205 AND 214.
 INTERSTATE 380 BETWEEN MILE MARKERS 6 AND 55.

TORRENTIAL RAINFALL IS OCCURRING WITH THESE STORMS...AND MAY CAUSE
LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
A FLASH FLOOD WATCH IS IN EFFECT FOR THE AREA TONIGHT THROUGH FRIDAY MORNING.
THERE IS POTENTIAL FOR SOME LOCALIZED EXTREME RAINFALL AMOUNTS, AND FLASH
FLOOD WARNINGS MAY BE NEEDED FORSOME AREAS LATER THIS EVENING.

LAT...LON 4263 9070 4251 9064 4251 9029 4220 9021
      4219 9031 4215 9021 4203 9017 4166 9230
      4229 9230 4230 9206 4264 9208 4265 9090
TIME...MOT...LOC 2358Z 240DEG 49KT 4222 9137

RP KINNEY

The office that day

Everything else NWS Quad Cities, IA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 11, 7:00 PM CDTSpecial Weather StatementDVNBenton, Buchanan, Delaware, Dubuque, Jackson, Jones and 1 more60 min
Aug 11, 8:16 PM CDTSpecial Weather StatementDVNIowa, Jackson, Jones59 min
Aug 11, 8:57 PM CDTSpecial Weather StatementDVNBenton, Cedar, Clinton, Iowa, Jackson, Johnson and 3 more93 min
Aug 11, 9:15 PM CDTRiver Flood WatchDVNClinton, Scott4 days
Aug 11, 9:31 PM CDTFlash Flood WarningDVNBenton, Iowa, Johnson, Linn6 hr
Aug 11, 9:53 PM CDTRiver Flood WatchDVNIowa, Johnson4 days
Aug 11, 9:53 PM CDTRiver Flood WatchDVNJohnson, Washington4 days
Aug 11, 10:33 PM CDTSpecial Weather StatementDVNBenton, Buchanan, Cedar, Clinton, Delaware, Dubuque and 10 more87 min
Aug 11, 11:05 PM CDTFlash Flood WarningDVNCedar6 hr
Aug 11, 11:53 PM CDTSpecial Weather StatementDVNClinton, Des Moines, Henry, Jefferson, Keokuk, Louisa and 4 more67 min
Aug 12, 2:29 AM CDTSpecial Weather StatementDVNDes Moines, Henry, Jefferson, Louisa, Van Buren2 hr
Aug 12, 7:26 AM CDTRiver Flood WarningDVNClinton, Scott4 days
Aug 12, 8:50 AM CDTRiver Flood WarningDVNCedar, Louisa, Muscatine4 days
Aug 12, 8:50 AM CDTRiver Flood WarningDVNIowa4 days
Aug 12, 8:50 AM CDTRiver Flood WarningDVNJohnson, Washington4 days
Aug 12, 10:05 AM CDTAreal Flood WarningDVNBenton, Buchanan, Cedar, Clinton, Iowa, Johnson and 4 more9 hr
Aug 12, 10:44 AM CDTRiver Flood WatchDVNLouisa6 days
Aug 12, 10:44 AM CDTRiver Flood WatchDVNLouisa5 days
Aug 12, 10:44 AM CDTRiver Flood WatchDVNLouisa5 days

Nearby

Flash Flood Warnings in Iowa, 2016Every flash flood warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.